# SDR 07FDEA01643

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1669502
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LEADING EDGE SLAT NR 3 TRAILING EDGE LOWER SURFACE FOUND WITH   GOUGE MARK.  [SUP 05-16-07]  SURFACE SMOOTHENED OFF AND REPROTECTED AS PER SRM 51-21-01 VOLUME II.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
